# SDR DL75K041013

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 51,558 hours, 25,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 0148
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED WITH SMOKE IN CABIN. FOUND THE EQUIPMENT COOLING SUPPLY FAN BAD.  REPLACED FAN.
